# SDR AALA2020030649020

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 49,447 hours, 11,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT LENS INSTALLED OUTSIDE OF LAVATORY C WAS CRACKED. REPLACED EMERGENCY LIGHT ASSEMBLY PER SWPM 20-30-12 AND SRM 51-40-02 AND PERORMED SATISFACTORY OPERATIONAL CHECK.
